# SDR AALA202207191288

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 20,781 hours, 7,968 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR DAMPER PRESSURE TOO LOW, FOUND TO BE AT 1400 PSI AT 80 DEGREES F. SERVICED 4R DOOR DAMPER PER AMM 52-10-00.
